Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having excess vaginal secretion during intercourse making loose sensation. Doing kegal exercise and had normal hysterectony. Suggest?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
hi I am a 50year old female who is having trouble with excessive vaginal secretions during intercourse. this is making my partner lose sensation and I am also finding I lose muscle control during this as well. I have been doing kegel excersises and have had a lap assisted vaginal hysterectomy about 3 years ago. My partner keeps telling me there is something wrong down there as he says I become 'loose and juicy'. I have asked my doctor here but she was unable to help, she refered me to a gynea who also was unable to help. is there something wrong with me and is there anything I can do about this?
Posted Thu, 3 Oct 2013 in Women's Health
Answered by Dr. Ram Choudhary 3 hours later
Brief Answer:
your local clinician and exercise will help.

Detailed Answer:
Welcome to healthcare Magic!
Your problem of excessive vaginal secretions can be treated with group of medicines called anticholinergic, which should be taken one hour prior to intercourse.
You should also get an investigation of high vaginal swab sample for Gram stain and culture to rule out infection as a cause.
Kegel maneuver is good for improving the tone. Light physical exercises like jogging can be equally helpful.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor